MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD268400150A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 14th june, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the spring arm cracked.The designated complaint unit employee confirmed based on photographic evidence the connection of spring arm was detached from suspension arm.We decided to report the issue in abundance of caution as spring arm or it is particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 serial #, d4 catalog # and h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous d1 brand name: powerled 700.Corrected d1 brand name: powerled tm.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 catalog #: ard268400150a.Corrected d4 catalog #: blank.Previous h6 medical device ¿ problem code: mechanical problem|detachment of device or device component||2907.Corrected h6 medical device ¿ problem code: mechanical problem|detachment of device or device component||2907.Material integrity problem|crack||1135.Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the spring arm cracked.The designated complaint unit employee confirmed based on photographic evidence the connection of spring arm was detached from suspension arm.We decided to report the issue in abundance of caution as spring arm or it is particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if the claimed device was being used for patient treatment or diagnosis when the event took place.Based on this investigation, it can be assumed that the failure was caused by an improper use of the device.The operating manual already includes some instructions in order to "position the light prior to any procedures to avoid having to move it more than necessary later on".Such pre-positioning prior to use with patient should limit misuse of such nature.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The correction of h6 investigation findings deems required.This is based on the internal evaluation.Previous h6 investigation findings: operational problem identified|device incorrectly reprocessed||4228 corrected h6 investigation findings: mechanical problem identified|stress problem identified|fatigue problem|3251.Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the spring arm cracked.The designated complaint unit employee confirmed based on photographic evidence the connection of spring arm was detached from suspension arm.We decided to report the issue in abundance of caution as spring arm or it is particles falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Based on an information gathered, the device was repaired by replacement of the parts.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.Root cause analysis was performed by subject matter expert at the manufacturer.As they stated: during maintenance, a partial breakage was detected on the front pivot of the spring arm 567910901 sn (b)(6) manufactured in 2010.The fracture was located at the edge of the weld joint on one of the two connecting lugs.This fracture is probably due to repeated or excessive mechanical stresses generated during handling.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19581757
Report Number9710055-2024-00369
Device Sequence Number11591932
Product Code FSY
UDI-Device Identifier03700712405762
UDI-Public(01)03700712405762
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD268400150A
Device Catalogue NumberARD268400150A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/04/2024
12/20/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/10/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown